Communications in Mathematical Physics

Minimum action solutions of some vector field equations

Haïm Brezis and Elliott H. Lieb

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 96, Number 1 (1984), 97-113.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941720

Mathematical Reviews number (MathSciNet)
MR0765961

Zentralblatt MATH identifier
0579.35025

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 49A22

Citation

Brezis, Haïm; Lieb, Elliott H. Minimum action solutions of some vector field equations. Comm. Math. Phys. 96 (1984), no. 1, 97--113. https://projecteuclid.org/euclid.cmp/1103941720


Export citation